# SDR ERAA076674

- Difficulty date: October 9, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N298EH
- Make and model: Bolkms BO105S
- Aircraft serial: S845
- Aircraft time: 5,392 hours, 8,852 cycles
- Engine: Allsn 250C20B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nacelle
- Part time: 5,449 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE IS MAKING METAL.   HAS METAL ON MAG PLUGS.  2 1/2 BEARING INNER RFACE HAS METAL.  GROOVES ON SEVERAL ROLLERS. ACTION TAKEN:  DISASSEMBL3D ENGINE CAE-836436, TURBINE, COMPRESSOR, GEARBOX. CHANGED 11/2 BEARING SN MR55741, INSTALLED MP75985, GEARSHAFT SN 69437 INSTALLED CI21-543. C/W AIRWORTGHINESS DIRECTIVES OR SB'S AS PER CEB-1298.  SEAL ON GEARBOX ASSY - PRESSURE OIL FITTINGS.
